posted on Oct, 4 2012 @ 11:41 AM
Since everyone loves the rant.. Im gonna rant, tell you something funny, and inform you about a pretty bad thing you may not know about.
So after training this morning I go to a Dr Appointment.. this prompted my rant.
For about 2 yrs Ive been getting pretty irritated with people talking low and mumbling. Id get mad at the kids and my husband.. everyone mumbling
around me. Id already had a hearing test.. wasnt me. It was THEM. So I get into a pretty big hoo-ha with the husband a few weeks ago about not talking
to me if he is going to freaking mumble. Im sick of saying pardon me, excuse me, HUH, WTF did you say.
So I go to a specialist this morning. Seems I have hearing loss due to : ACETAMINOPHIN. Freaking tylenol. FOR years Ive done things and been heavily
involved in certain athletics. I get hurt.. as you do in these certain athletic endeavors.. and have a sports med and pain specialist. Im not an
addictive personality so they throw vicodin at me. Little opiate.. lotsa acetaminophen. I had a terrible wreck with a little reconstruction last yr
and was on.. you guessed it.. vicodin and later lots of nsaids. They call this an "ototoxic effect". No one told me.. now Im yelling HUH constantly.
No, Im not getting an atty.. this was the only place that had all of the meds listed to share with you guys so you are aware. It does this
specifically in... WOMEN.
One good thing came from it.. now I can tell my mother, :" NO MOM.. it wasnt concerts and blaring my music loud. for decades or my walkman you could
hear even when I had it on my head.. NOR was it from getting hit in the head.. repeatedly"... the benefit to all of this is I wont hear her smart
retort or comments...
Anyway: be aware. Ototoxic effect... BAH! huh?
edit on 4-10-2012 by Advantage because: (no reason given)